# SDR JR2R20220603515

- Difficulty date: June 3, 2022
- Submitted: June 3, 2022
- Operation: General aviation
- Aircraft: N85340
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000562
- Aircraft time: 12,969 hours, 7,472 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: 17030708003
- Condition: Cracked
- Location: Zone 200
- Part time: 12,969 hours, 7,472 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WHEEL WELL STUB ANGLE CRACKED FWD SIDE OF WEB AT FR52
